MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD. DRIVE MEDICAL; TRANSFER BENCH

BLISS HEALTH PRODUCTS CO., LTD. DRIVE MEDICAL; TRANSFER BENCH
Model Number 12011KD-1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580)
Type of Reportable Event Death
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a transfer bench by an end user, who stated that he sustained "bleeding and injury" while transferring out of his tub.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.
 
Event or Problem Description
Bliss healthcare was notified of an incident involving a transfer bench by an end user, who stated that he sustained "bleeding and injury" while transferring out of his tub.Drive contacted the end user's wife, and she reported that the end user fell but did not sustain any injury.The end user's wife also reported that the end user has died since the incident, but that there was no link between the fall and his death.Drive will not be able to perform a product evaluation since the product has been discarded.Drive will continue to monitor complaints for any related trends.

Brand Name
DRIVE MEDICAL
Common Device Name
TRANSFER BENCH
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD.
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key15995352
Report Number2438477-2022-00124
Device Sequence Number6209108
Product Code ILS
UDI-Device Identifier00822383224916
UDI-Public822383224916
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2023
Report Date (Section F) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12011KD-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/18/2022
Event Location Home
Date Report to Manufacturer05/08/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date05/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale
Patient Weight69 KG
Date Report Sent to FDA05/01/2023